recreate possible side effect?
- 07-08-2008, 05:13 PM
- 07-08-2008, 05:34 PM
Drink some extra water man... You probably have cotton mouth from dehydration. All fat burners are going to dry you out to some extent.
07-08-2008, 08:37 PM
Yep, and if you u start getting really dehydrated on a fat burner, you will usually get a nice lil migrain to let you know....
07-09-2008, 12:20 AM
07-09-2008, 12:25 AM
07-09-2008, 12:54 AM
no im not sick either. its just everytime i dosei get tenderness under my jaw region. it goes away after i eat...weird. i have no idea. but i was wondering if its a possible side effect
07-09-2008, 12:59 AM
07-09-2008, 01:01 AM
07-09-2008, 01:57 AM
I have noticed a similar thing i think whenever i take yohimbine. My throat gets sore and i feel like i'm starting to get sick...not nauseous but like i'm starting to come down with a cold. Thought it was a fluke at first but it happened repeatedly. Eating some carbs would take care of it but made taking the yohimbine pointless, so i stopped. Haven't noticed this effect with topical like in Napalm. Though i'm not sure what really is in recreate with all their proprietary mumbo jumbo, but there is probably something that is supposed to have a similar effect as yohimbine.
Last edited by jchaffee1; 07-09-2008 at 02:00 AM. Reason: adding
07-09-2008, 06:33 AM
07-09-2008, 03:22 PM
idk thats what im thinking but it says it stimulates the thyroid glad and the soreness is originating from the throat area so im guessing it might have something to do with that. i PM Mulletsoldier so hopefully he gets back to me
07-09-2008, 03:43 PM
07-09-2008, 04:12 PM
07-09-2008, 04:51 PM
supps can do strange things to some people, and just because no one else experienced a certain side doesnt mean yours isnt real. For instance, I get a weird side from AAKG -"Wrestless Leg Syndrome". Its not so bad during the day but its horrible when I'm trying to sleep.
07-09-2008, 04:58 PM
07-09-2008, 05:47 PM
07-09-2008, 06:27 PM
yeah now that you mention it, i had that last night
where when i was about to fall asleep my leg would be shaking. its like what the hell? haha anyways today it didnt happen. i decreased my dosage to 1 instead of two and i seem to be fine